MAUDE Adverse Event Report: SIGHT SCIENCES,INC. OMNI SURGICAL SYETEM

SIGHT SCIENCES,INC. OMNI SURGICAL SYETEM
Model Number FG 06721
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/23/2023
Type of Reportable Event Malfunction
Event or Problem Description
Physician using an omni device reported that the microcatheter portion broke-off while retracting the device.The broken-off part of the micro-catheter was retrieved using a micro forceps without further incident.No further injury was reported.
 
Additional Manufacturer Narrative
The returned device was carefully evaluated and was determined that there is no evidence that the device design or manufacturing process was the cause of the incident.A review of device lot history record concluded that there were no production non-conformances or any other anomalies that would have contributed to this event.Additionally, a review and analysis of most suspected components (i.E., cannula and catheter) was performed and did not find non-conformances or abnormalities (e.G., suspicious patterns) that may have contributed to the reported incident.Therefore, the probable root cause is likely due to a surgical technique or use error.A root cause is difficult to determine as there was no ssi representative present to witness the procedure while the event occurred.

Brand Name
OMNI SURGICAL SYETEM
Common Device Name
OMNI SURGICAL SYETEM
Manufacturer (Section D)
SIGHT SCIENCES,INC.
4040, campbell ave
suite 100
menlo park CA 94025
Manufacturer (Section G)
SIGHT SCIENCES
4040 campbell ave
suite 100
menlo park CA 94025
Manufacturer Contact
ranjani madhavan
4040 campbell ave
suite 100
menlo park`, CA 94025
MDR Report Key16792014
Report Number3010363671-2023-00009
Device Sequence Number17562699
Product Code MRH
UDI-Device Identifier00858027006372
UDI-Public00858027006372
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K202678
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model NumberFG 06721
Device Catalogue Number1-102
Device Lot NumberF22H09-02
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/31/2023
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/23/2023
Supplement Date Received by Manufacturer03/23/2023
Initial Report FDA Received Date04/21/2023
Supplement Report FDA Received Date06/16/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown